Suboptimal l → l Control of Switched Linear Models: a Superstability Approach

Y. Cheng, B. Ozbay, M. Sznaier, C. Lagoa

    Research output: Contribution to journalArticlepeer-review

    Abstract

    In this paper we consider the problem of designing an observer-based controller for switched linear systems under arbitrary switching, with guaranteed l → l performance. It is shown that, by using the concepts of polyhedral Lyapunov functions and superstability, the problem can be recast into a nonconvex constrained Polynomial Optimization Problem (POP). In turn, this problem can be relaxed into a sequence of convex Semi-Definite Programs (SDPs) by resorting to moments-based polynomial optimization techniques. Further, by exploiting the sparsity pattern exhibited by the problem, we show that the original POP can be equivalently reformulated as an SDP problem with a rank-1 constraint. An efficient algorithm is proposed to solve the later, by seeking low rank solution through re-weighted nuclear norm minimization.

    Original languageEnglish (US)
    Pages (from-to)14380-14385
    Number of pages6
    JournalIFAC-PapersOnLine
    Volume50
    Issue number1
    DOIs
    StatePublished - Jul 2017

    All Science Journal Classification (ASJC) codes

    • Control and Systems Engineering

    Fingerprint Dive into the research topics of 'Suboptimal l<sub>∞</sub> → l<sub>∞</sub> Control of Switched Linear Models: a Superstability Approach'. Together they form a unique fingerprint.

    Cite this